Search for torsion in Khovanov homology

Sujoy Mukherjee , Józef Henryk Przytycki , Marithania Silvero , Xiao Wang , Seung Yeop Yang

Abstract

n/a
Publication typeIn press (online first, early view)
Author Sujoy Mukherjee
Sujoy Mukherjee,,
-
, Józef Henryk Przytycki (FMPI / IM)
Józef Henryk Przytycki,,
- Institute of Mathematics
, Marithania Silvero
Marithania Silvero,,
-
, Xiao Wang
Xiao Wang,,
-
, Seung Yeop Yang
Seung Yeop Yang,,
-
Journal seriesExperimental Mathematics, ISSN 1058-6458, (A 25 pkt)
Issue year2017
Noonline first
Pages1-10
Publication size in sheets0.5
Keywords in Englishbraids, Khovanov homology, odd Khovanov homology, reduced Khovanov homology, smoothing number one, torsion, torus links
DOIDOI:10.1080/10586458.2017.1320242
Languageen angielski
Score (nominal)30
ScoreMinisterial score = 25.0, 05-03-2018, ArticleFromJournal
Ministerial score (2013-2016) = 30.0, 05-03-2018, ArticleFromJournal
Publication indicators WoS Impact Factor: 2016 = 0.538 (2) - 2016=0.8 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back